# SDR ASAA2018082065819

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,137 hours, 5,379 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BITE TEST SHOWED FAULT MESSAGE 73-30312.  THE START SWITCH SIGNAL AND ARINC BUSS DATA DISAGREE.  ACFT GROUNDED.  CHECKED HISTORY FOUND NO RECENT FAULTS.  TESTED EEC NR 1 & 2 AND START SWITCH IAW  FIM 73-24 TASK 813. NO DEFECT NOTED.
